# SDR NACA2023013020001

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,479 hours, 14,647 cycles
- Engine: Ge CF66D
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9810044
- Condition: Failed
- Location: Lt Engine Bleed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG BLEED OFF LIGHT DOESNT ILLUMINATE WITH ENGINE NOT RUNNING. REMOVED LH ENG PRSOV PER M2, INSTALLED LH PRSOV PER AMM 36-11-09 OPS CHECKS AND LEAK CHECKS GOOD. PART UNKNOWN TO TRAX.
